# SDR ALG2001F00043

- Difficulty date: October 9, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Link
- Part number: 406010426101
- Part serial: AFS2371
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION.  CORROSION BEYOND MAXIMUM LIMITS.  RETURN TO 206 SERIES ALLOY USED ON LINKS AND LEVERS.  BETTER ALLOY AND/OR SURFACE PROTECTION.
